Propranolol long term effects

Common Questions and Answers about Propranolol long term effects

inderal

Avatar n tn Hi all I have been having PVCs everyday for over 6 months now and wondering whether it will ever end!! My question is does anyone know if there are any long term effects of having frequent pvcs everyday? My doctor just shrugs me off all the time and not sure whether I should maybe get a beta blocker to calm them down. I can cope with them but worry about the long term damage.
Avatar m tn I have returned to the GP for several repeat prescriptions and have also bought inderal over the internet. Does anyone know what are the possible long term side effects of this situation ? The last few doses have given me a very light, intermittent headache for a week or two after, although I suspect this is a dodgy batch from the internet or even some that may have gone out of date...
Avatar f tn His symptomes were severe but he is slowly getting better. What are the long term effects of this disease on a young child?
Avatar f tn He's admitted that some of them cause him to haullucinate. I worried about the long term effects to his brain when we do get him off these.
Avatar n tn Can you tell me more about the safety of Propranolol and it's long term use? I know it causes fatigue etc... but how about the more serious side effects like bradycardia and bronchial spasm etc...? Are these very rare occurances? I am a 41 year old female and all of my tests have been normal... stress, echo, ekg etc... Thanks so much for your reply.
Avatar f tn Lorazepam/ativan on the other-hand is strictly for as needed and is in and out of your system quickly. That is why it is used for short term relief and not meant to be used on a long term basis. My point here is, it all depends on the individual. If you have low blood pressure, you may find that the propanolol will make you very drowsy although the extra adrenaline you get from anticipating a presentation should counteract that.
Avatar n tn I am unsure of the exact reason why, (it has something to do with blocking the beta receptos, why allowing unopposed alpha receptor activity from the cocaine) To be quite honest cocaine is extermely dangerous as you never know what it was cut with, it can have serious long term health effects (look at the rock stars of the 60s and 70s) and can kill you every time you use it. You need to find support from family and friends and get yourself into rehab.
Avatar m tn But while those extra puffs of the inhaler might not prevent an asthma attack, they can increase the risk of side effects–including thrush, a yeast infection in the mouth. And long-term use of inhaled steroids has been linked to thinning bones and osteoporosis in both men and women, weight gain, mood swings, stunted growth and acne–just to name a few.
Avatar f tn Normal body weight 115 (30 yr F) but gained 12 pounds in 3 days after start of propranolol. Continued to gain an additional 13 in the next 2 weeks. Began methimazole one-and-a-half weeks after propranolol. I normally eat 1900 calories per day w/moderate activity. Could I have gained 25 pounds in 2 1/2 weeks on that sort of caloric intake? Or is it the medication? DR said I had some fluid retention but made no further comment about the weight gain.
Avatar f tn He has been taking 10 mg of Ambien nightly for maybe 8 YEARS, has been down to taking 5 mg for about a year. He has been taken off the Ambien, but what are the long term effects? I find alot of info on short term effects, but could his memory issues be due to AMBIEN? Please help.
4155003 tn?1351617911 im taking propranolol and have been for 7weeks, ive been told to cut my 40mg tablets in half and have half a day to slowly come off them, but when is it fully out my system???
Avatar m tn Betacap TR 40 (Propranolol hydrochloride extended release capsules) 2. Alprazolam 0.5 tablets He advised me to take these medicines for 2 months. Are there any serious side effects for these medicines. Can I take these medicines full 2 months. Im 28 male with no other serious physical/mental issues. Please advise. thanks.
Avatar m tn The only one beta-blocker that I can use without affecting too much my blood pressure is the Propranolol, that's what I call a Tic-Tac beta-blocker since it's working ok to reduce the heart rate and adrenaline effect on the heart without decreasing too much the blood pressure and without all the nasty side-effects like the ones I have with the Metoprolol right now. I used up to 160 mg of Propranolol before my anxiety kick in to manage my migraine headache and I had no side-effects at all...
Avatar f tn I'm having less success finding out about long-term side-effects-in particular, rapid weight gain. I noticed the bloating quite early in my treatment, especially in my face and abdomen. My concern is that the bloated abdomen has been joined by swollen ankles, calves, hands, wrists and breasts. The most worrysome is the abdominal bloating-I rarely gain much weight in my abdomen; it's usually in the butt/thighs/hips area! LOL!!
Avatar m tn ve stopped taking it to verify that it was the cause. It was indeed the cause. It sucks because I really depended on it for long term anxiety control!
Avatar n tn It is worse than anything I have ever experienced in my whole life. I am not going to be a guinea pig for any more of these new drugs, I'll just stick with vicodin.
975357 tn?1252708323 Hi my name is Carlie I am 22 yo female with a VERY long medical history. currently I have many undiagnosed problems, along with various manifestiations of Autonomic dysfunction....working on that with my endo...but for now I just have one issue that I have been wondering about. I have an 8mm pituitary adenoma that is non secreting. When it was first diagnosed however, they thought it was a prolactinoma b/c I had elevated prolactin but I was also on 2.
988694 tn?1332363079 he said, but I am terrible afraid of being adding more stuff to my body above all because it is a long term round! I guess the other option, for what I have been reading, would be corticosteroids which also have terrible side effects. Thanks!
2102364 tn?1334184877 They have been administering the radiation treatment for over half a century, and there is no hard evidence indicating long-term negative effects. Although the process means taking a few days off work and staying away from people for a few days, doing the RAI treatment is as simple as taking a Tylenol, and it doesn't make you sick or anything. Believe me, I tried everything else I could first. I totally changed my diet, I cut any foods that would stimulate my thyroid, but the thyroid won!
2211548 tn?1517715964 i was on something that was working for me. but because of its long term side effext we want to stray away frim. there's just no winning here.
Avatar n tn PPI are very safe medications. I have not seen any of my patients who are on long term PPI develop this side effect.
Avatar m tn I understand the importance of holistic approaches to this issue such as yoga and meditation which I have been practicing but at this stage in consideration of how long I have had this EXTREMELY DEBILITATING condition I feel must try and take this approach until I can alleviate the symptoms using natural methods into the long term. So... I am really hoping this will be a miracle drug for me like so many others but I know everyone reacts differently.. My only major concern is hair loss.
Avatar n tn These medications are usually prescribed for long-term treatment. To my recent horror my triglycerides had leaped to nearly 300. Reviewing my historic levels, I saw two specific time when my Tri levels 'doubled'. This was following the doubling of my propranolol dosage, however not as an immediate effect. I was not aware this could be an issue so, I was not hypervigilent to monitor - the blood work was done maybe 12-24 months following the dosage increase.
865431 tn?1239778093 Actually I used to keep myself away from any medication, especially it is a long-term medication. This morning before my trip for weekend, I start to have heavy heart beating and irregular. Last whole week I was so stressed by work and now it alerts my health condition. I took the medicine finally (after my insistence NOT to take it at all)and now I am just trying to know anyone has side-effect after this medication? Hopefully the answer is "DONT WORRY, THERE IS NO SIDE EFFECT!
Avatar n tn MD switched me to Cymbalta. He said it is possible for you to get used to meds after being on them long term. Is that true, cannot find much info. on that. The problem is the Cymbalta was better with my depression but seems to increase my anxiety and cause me excessive sweating, esp in social situations. Does the sweating sound like a common side effect for SNRI?
Avatar f tn I just was the headaches gone. My neurologist has had me on 40 mg propranolol twice a day for 7 weeks now. It's cause rapid weight gain! I can't handle it! Although it's helps my migraines a lot!!! This past week I gained 12 pounds! And I eat less than 1,500 calories a day and almost no carbs and zero sugar. Just water. I can't exersice anymore like I used to since the neck pain and migrianes but I used to b in very good shape and do cross fit training.
Avatar m tn I don't think atenolol can usually cause memory loss. It is less lipophilic than propranolol and is excreted by the kidneys besides.
Avatar m tn I am sure I am not alone but it seems to me the pacemaker might be my best shot to get off drugs. Aside from updating the pacemaker are there any long term effects of it? If anyone has any similiar problems let me know. I just wish all cardiologist and eltrophyisiologists had agreeable and consistant treatments.